# SDR SWAA2024013146482

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 58,205 hours, 31,113 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RT CTR PUMP LOW PRESSURE LIGHT ILLUMINATED RESULTING IN RT MAIN IMBALANCE OF 800-1000 LBS. OPENED CROSSFEED AND BALANCED MAIN TANKS BY TURNING OFF LEFT CTR PUMP AND RT MAIN PUMPS. NO OWL NO OVERWEIGHT LANDING NOTED.<[01] PERFORMED FIM TASK 28-41 TASK 814. FQIS BITE PASSED PER TASK 28-41 TASK 801. PERFORMED RT MAIN TANK COMPARISON CHECK PER AMM 28-41-00 AND VERIFIED ACCURATE QUANTITY WITH FUEL MEASURING STICKS. RT CTR TANK FUEL PUMP OK TO CONTINUE ON MEL 28-2-05 SP1 AND SP 2. AUTH # 177675;[02] TRANSFERRED APROX. 3500LBS OF FUEL IN CNTR TANK. R/H CNTR BOOST PUMP TRANSFERRED FUEL BACK INTO BOTH WINGS WITH NO FAULTS NOTED. NO ABNORMAL QUANTITY IND WHILE MOVING FUEL. OPS CHK GOOD PER AMM 28-22-41 & AMM 28-26-00.
